# SDR HALA2017061300155

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 28,801 hours, 4,543 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE SMOKE/FUMES LAV MASTER WARNING CAME ON ONCE INFLIGHT JUST BEFORE TOP OF DESCENT IN CRUISE FLIGHT. THEN WENT OUT.  RESET CIDS 1&2, SDF 1&2, PERFORMED SYSTEM TEST TASK 26-10-00-740-801-A. TEST OK. SYSTEM FAULTS, NO FAULTS NOTED.
